advertisement
Question
Posted by: Heidi Visser | 2011/10/25

Cortisone

Good day
I have been on prednisone for nearly 2 months and have a 3rd month to go. I just wanted to find out whether it could cause general achiness. It''s not my muscles that ache - it sort of feels like it''s my bones that ache. E.g. if I press on my breastbone or my hips, it hurts. Is this something that could be attributed to the prednisone?

Thanks!
Heidi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Heidi

Prednisone can cause painful hips and shoulders, leg pain and cramps. Consult your doctor to determine if your side effects warrant that you should stop taking the medication.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement